A classification of biconservative hypersurfaces in a pseudo-Euclidean space


Upadhyay A., Turgay N. C.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.444, no.2, pp.1703-1720, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 444 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.1016/j.jmaa.2016.07.053
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.1703-1720

Abstract

In this paper, we study biconservative hypersurfaces of index 2 in q. We give the complete classification of biconservative hypersurfaces with diagonalizable shape operator with exactly three distinct principal curvatures. We also give an explicit example of biconservative hypersurfaces with four distinct principal curvatures. (C) 2016 Elsevier Inc. All rights reserved.